# SDR DALA2021052002803

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 107,668 hours, 15,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 37f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 EMERGENCY SEAT MOUNTED LIGHTING INOPERATIVE AT 37F. MAINTENANCE REMOUNTED LIGHTING ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 1813017)
